I was diagnosed with Add in March of 2012. I was taking so many depression medications before which was a misdiagnose. Vyvanse was prescribed at 30 mg and the first three days worked GREAT. I was able to focus and get things done and enjoy my time with my two young boys without feeling bored or frustrated. After this I noticed that I the effects went away. The dr told me to double up which made things worse. I felt weak, isolated, and my libido sky rocketed!! I have stopped the Vyvanse but the side effect of the high libido has remained and I am unable to do my daily functions without it interferring. I struggle with it daily and can't get thru my days without leaving my bedroom. (I am a single mother). I was recently put on Concerta which works better and seems to fight that urge but it's still there and I try my best not to enter my bedroom but I am defeated. I also take Cymbalta 120 mg and Topamax 25 mg which will increase in 7 days to 50 mg. Can anyone help me with this? I just want to feel and be normal.
If 30 mg worked great at first, then it's probably the right dose for you. Here's a secret your doctor might not tell you about stimulants: You have to sleep. If you don't get enough sleep at night, your medicine won't work the next day. And just raising the dose higher and higher is not a solution.
The Following User Says Thank You to janewhite1 For This Useful Post: Heartlili (07-23-2012)